MathSciNet Relay Station
MathSciNet bibliographic data
MR930224 (89h:11012) 11D25 (11G35 11G40)
Elkies, Noam D. On $A\sp 4+B\sp 4+C\sp 4=D\sp 4$. Math. Comp. 51 (1988), no. 184, 825–835.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement